# SDR ASAA0641315

- Difficulty date: December 11, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 46,881 hours, 25,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479573
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR WEB CORRODED JUST INSIDE CARGO DOOR.  REMOVED CORRODED WEB INSTALLED NEW WEB IAW SRM 51 40 02.
